# SDR IPXA1567745

- Difficulty date: June 26, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK MAIN CARGO COMPARTMENT AFT SHEAR WEB HAS AREA OF CORROSION, STA 1716, LBL 44.  REWORKED AREA OF CORROSION AT SHEAR WEB STA 1716, LBL 44 MAIN CARGO COMPARTMENT IAW EO B7587-5310-38268-C.
